... hydrocodone and feel anything..i have been on suboxone now for 8 months at first it was ok but now im pretty miserable,and the way i want to deal with this misery is to take hydrocodone.so if anyone know how long im going to stop taking subs today so someone give me an answer who knows how long..thanks
you can take them anytime you want but it will take a good 5+ days before any opiate will work. O doubt a weak opiate like hydrocodone will help much after being on suboxone. Your tolerance will be much higher then it was before you started buprenorphine (suboxone,subutex)...
it wpould probably take a good while since suboxone is an opiate antagonist and is pretty potent. but im just curious,why would you wanna go back on hydrocodone after you've already made it to suboxone. i assume you were put on sub for opiate dependency so i dont understand why you would wanna go backwards and possibly get even more dependant on hydrocodone b/c after being on sub you prob will have to take 4-5x ur previous dose of hydro. anyways,i would say it would take between 10-14 days.
Sorry, but it sounds to me as if you're looking to get that high feeling back. You said at first the subs were ok but now your miserable. And how long before you will "feel anything" with the hydro's. Nowhere did you mention pain, dependency, or why you want off the subs (other than "miserable") Like the first 2 answerer's said, you have built up a very high tolerance to opiates because of the subs. They block the effects of opiates. I'm sure you know that and that's why you want off the subs. If you want back on opiates, you'll need something a lot stronger than hydros and you'll have to wait at least a few weeks or longer to "feel" any effect (if at all) If you try to use opiates too soon, not only will they not work, you'll risk overdose if you take more and more to get that "feeling" back. By the way, what does your doctor think about this switch? Why do you think hydro's is the best way to deal with misery? Maybe you should ask your doctor about anti-depressants instead.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.